We investigate certain adjunctions in derived categories of equivariant spectra, including a right adjoint to fixed points, a right adjoint to pullback by an isometry of universes, and a chain of two right adjoints to geometric fixed points. This leads to a variety of interesting other adjunctions, including a chain of six (sometimes seven) adjoints involving the restriction functor to a subgroup of a finite group on equivariant spectra indexed over the trivial universe.
"On some adjunctions in equivariant stable homotopy theory." Algebr. Geom. Topol. 18 (4) 2419 - 2442, 2018. https://doi.org/10.2140/agt.2018.18.2419